# SDR DALA2019083095087

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 64,990 hours, 25,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON T/O,  NOTICEABLE OILY ODOR FROM AIR CONDITIONING SYSTEM, NO VAPOR OR SMOKE.  BOTH ENGINE COMPRESSORS WERE WASHED PRIOR TO THIS FLIGHT. MAINTENANCE RAN BOTH ENGINES AND APU INDEPENDENTLY WITH PACKS FULL HOT AND COLD - NO ODORS DETECTED.
